×

On nonlinear neutral fractional integrodifferential inclusions with infinite delay. (English) Zbl 1244.45003

Summary: Of concern is a class of nonlinear neutral fractional integrodifferential inclusions with infinite delay in Banach spaces. A theorem about the existence of mild solutions to the fractional integrodifferential inclusions is obtained based on Martelli’s fixed point theorem. An example is given to illustrate the existence result.

MSC:

45J05 Integro-ordinary differential equations
34A08 Fractional ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] R. P. Agarwal, M. Belmekki, and M. Benchohra, “A survey on semilinear differential equations and inclusions involving Riemann-Liouville fractional derivative,” Advances in Difference Equations, Article ID 981728, 47 pages, 2009. · Zbl 1182.34103
[2] M. Caputo, Elasticit‘a e Dissipazione, Zanichelli, Bologna, Italy, 1969.
[3] A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. · Zbl 1092.45003
[4] F. Li, “Solvability of nonautonomous fractional integrodifferential equations with infinite delay,” Advances in Difference Equations, Article ID 806729, 18 pages, 2011. · Zbl 1207.45015
[5] K. Balachandran and J. J. Trujillo, “The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 72, no. 12, pp. 4587-4593, 2010. · Zbl 1196.34007
[6] Z.-W. Lv, J. Liang, and T.-J. Xiao, “Solutions to fractional differential equations with nonlocal initial condition in Banach spaces,” Advances in Difference Equations, Article ID 340349, 10 pages, 2010. · Zbl 1196.34009
[7] F. Mainardi, P. Paradisi, and R. Gorenflo, “Probability distributions generated by fractional diffusion equations,” in Econophysics: An Emerging Science, J. Kertesz and I. Kondor, Eds., Kluwer, Dordrecht, The Netherlands, 2000. · Zbl 0986.82037
[8] G. M. Mophou and G. M. N’Guérékata, “Existence of mild solutions of some semilinear neutral fractional functional evolution equations with infinite delay,” Applied Mathematics and Computation, vol. 216, no. 1, pp. 61-69, 2010. · Zbl 1191.34098
[9] I. Podlubny, Fractional Differential Equations, vol. 198, Academic Press, San Diego, Calif, USA, 1999. · Zbl 0924.34008
[10] S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Theory and Applications, Gordon and Breach Science Publishers, Yverdon, Switzerland, 1993. · Zbl 0818.26003
[11] R.-N. Wang, D.-H. Chen, and T.-J. Xiao, “Abstract fractional Cauchy problems with almost sectorial operators,” Journal of Differential Equations, vol. 252, no. 1, pp. 202-235, 2012. · Zbl 1238.34015
[12] J. Henderson and A. Ouahab, “Fractional functional differential inclusions with finite delay,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 5, pp. 2091-2105, 2009. · Zbl 1159.34010
[13] V. Obukhovski and P. Zecca, “Controllability for systems governed by semilinear differential inclusions in a Banach space with a noncompact semigroup,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 9, pp. 3424-3436, 2009. · Zbl 1157.93006
[14] J. Liang and T.-J. Xiao, “The Cauchy problem for nonlinear abstract functional differential equations with infinite delay,” Computers & Mathematics with Applications, vol. 40, no. 6-7, pp. 693-703, 2000. · Zbl 0960.34067
[15] J. Liang and T.-J. Xiao, “Solvability of the Cauchy problem for infinite delay equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 58, no. 3-4, pp. 271-297, 2004. · Zbl 1058.34106
[16] J. Liang and T.-J. Xiao, “Solutions to nonautonomous abstract functional equations with infinite delay,” Taiwanese Journal of Mathematics, vol. 10, no. 1, pp. 163-172, 2006. · Zbl 1105.47063
[17] J. Liang, T. J. Xiao, and F. L. Huang, “Solvability and stability of abstract functional-differential equations with unbounded delay,” Sichuan Daxue Xuebao, vol. 31, no. 1, pp. 8-14, 1994. · Zbl 0805.34072
[18] J. Liang, T.-J. Xiao, and J. van Casteren, “A note on semilinear abstract functional differential and integrodifferential equations with infinite delay,” Applied Mathematics Letters, vol. 17, no. 4, pp. 473-477, 2004. · Zbl 1082.34543
[19] J. H. Liu, “Periodic solutions of infinite delay evolution equations,” Journal of Mathematical Analysis and Applications, vol. 247, no. 2, pp. 627-644, 2000. · Zbl 1056.34085
[20] T.-J. Xiao and J. Liang, “Blow-up and global existence of solutions to integral equations with infinite delay in Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 12, pp. e1442-e1447, 2009. · Zbl 1238.45009
[21] T.-J. Xiao, X.-X. Zhu, and J. Liang, “Pseudo-almost automorphic mild solutions to nonautonomous differential equations and applications,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 11, pp. 4079-4085, 2009. · Zbl 1175.34076
[22] K. Deimling, Multivalued Differential Equations, Walter de Gruyter, Berlin, Germany, 1992. · Zbl 0760.34002
[23] M. Martelli, “A Rothe’s type theorem for non-compact acyclic-valued maps,” Bollettino della Unione Matematica Italiana, vol. 11, supplement, no. 3, pp. 70-76, 1975. · Zbl 0314.47035
[24] A. Lasota and Z. Opial, “An application of the Kakutani-Ky Fan theorem in the theory of ordinary differential equations,” Bulletin de l’Académie Polonaise des Sciences. Série des Sciences Mathématiques, Astronomiques et Physiques, vol. 13, pp. 781-786, 1965. · Zbl 0151.10703
[25] D. Henry, Geometric Theory of Semilinear Parabolic Partial Differential Equations, Springer, Berlin, Germany, 1989.
[26] T.-J. Xiao and J. Liang, The Cauchy Problem for Higher-order Abstract Differential Equations, vol. 1701 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1998. · Zbl 0915.34002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.